MAUDE Adverse Event Report: ETHICON INC. MCRYL+ UD 18IN 4-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ UD 18IN 4-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP494G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: how long was the delay? unknown.Were there any unexpected outcomes or complications as a result of the prolonged surgery time? unknown.Was the patient treatment altered in anyway due to the prolonged surgery time? if yes, please explain.No.Name of the procedure? unknown.This medwatch report is in response to receipt of facility report # 0733000000-2019-8053.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in (b)(6) 2019 and suture was used on the skin.During the procedure, the suture was being used to suture skin and a majority of the needle broke off under the skin.Part of the needle was still on the suture.Closing was delayed to get the needle out.The patient's treatment was not altered in anyway due to the prolonged surgery time there were no adverse patient consequences.No additional information was provided.

Brand Name
MCRYL+ UD 18IN 4-0 S/A P-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9244403
Report Number2210968-2019-89107
Device Sequence Number14055744
Product Code GAM
UDI-Device Identifier10705031046573
UDI-Public10705031046573
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue NumberMCP494G
Device Lot NumberPCK542
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/28/2019
Patient Sequence Number1